# SDR HEEA955372

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5786D
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5113
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265550011
- Condition: Erratic
- Location: Eng T4
- Part time: 482 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC READING = LOW AT HIGH SIDE - HIGH AT LOW SIDE.
